MathSciNet Relay Station
MathSciNet bibliographic data
MR1169294 93D15 (93C05 93C55 93C70)
Li, Tzuu Hseng S.; Li, Jen Hsing Stabilization bound of discrete two-time-scale systems. Systems Control Lett. 18 (1992), no. 6, 479–489.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement